but it is selectively so. It will not destroy intestinal flora, however the range of symptoms that will occur during detox is phenomenal.
As for the cold thing, that is definitely a symptom of the detox that occurs. Keeping the Miracle-Mineral-Supplement dosage down low will help avoid this, and drinking lots and lots of water. It was not the Miracle-Mineral-Supplement that gave that terrible cold to your daughter, but it was the debris and toxins that were released in quantity which did it.
The fluids in her body got so polluted so quickly from the rapid release of toxins from all of the destroyed pathogens, that the remaining pathogens flourished. Reducing the Miracle-Mineral-Supplement at that point, rather than stopping it altogether, and continuing to super-hydrate, will allow the body to keep cleansing while flushing out the poisons.
Your fatigue may very well be a result of your diarrhea, combined with general detox. The same answer applies, reduce MMS and super-hydrate, and then go more slowly with the MMS thereafter.